Advanced

Time-domain Green dyadics for temporally dispersive, simple media

Egorov, Igor; Karlsson, Anders LU and Rikte, Sten (1998) In Journal of Physics A: Mathematical and General 31(14). p.40-3219
Abstract
Time-domain fundamental solutions and Green dyadics for temporally dispersive, simple media are introduced. Second forerunner approximations to the electromagnetic fields from an electric point dipole in unbounded dispersive materials are obtained. Numerical results for two frequently used material models are presented. Moreover, surface integral representations of the electromagnetic fields in dispersive media are obtained, and, finally, surface integral equations are derived for impenetrable and permeable scatterers.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Physics A: Mathematical and General
volume
31
issue
14
pages
40 - 3219
publisher
IOP Publishing
external identifiers
  • scopus:0032502521
ISSN
0305-4470
DOI
10.1088/0305-4470/31/14/010
language
English
LU publication?
yes
id
12715cc3-1c81-424d-8ce1-c0510c18872b (old id 143258)
date added to LUP
2007-06-28 09:05:57
date last changed
2017-01-01 07:05:58
@article{12715cc3-1c81-424d-8ce1-c0510c18872b,
  abstract     = {Time-domain fundamental solutions and Green dyadics for temporally dispersive, simple media are introduced. Second forerunner approximations to the electromagnetic fields from an electric point dipole in unbounded dispersive materials are obtained. Numerical results for two frequently used material models are presented. Moreover, surface integral representations of the electromagnetic fields in dispersive media are obtained, and, finally, surface integral equations are derived for impenetrable and permeable scatterers.},
  author       = {Egorov, Igor and Karlsson, Anders and Rikte, Sten},
  issn         = {0305-4470},
  language     = {eng},
  number       = {14},
  pages        = {40--3219},
  publisher    = {IOP Publishing},
  series       = {Journal of Physics A: Mathematical and General},
  title        = {Time-domain Green dyadics for temporally dispersive, simple media},
  url          = {http://dx.doi.org/10.1088/0305-4470/31/14/010},
  volume       = {31},
  year         = {1998},
}